advertisement
Question
Posted by: Vera | 2009/11/02

Lower abdominal pains

I did ask the Gynae Doc and she said I should see my GP but I don' t have any medical funds left for this year. I am 45 years old and I am on Depo Provera so I haven'  t had a period for a couple of years. Occasionally, I get the most awful ' period'  pains in my lower abdomen starting on the right side of my abdomen and moving over to the left side. It feels exactly like a period pain and I used to really suffer with this at high school - even sometimes fainting in class! Now it feels that as soon as my bladder or bowel starts to ' fill up'  , the pain starts. It is so bad that I break out in a sweat and feel nauseous and I sit on the toilet to try and empty my bladder and bowel so that the pain will go away. I get very hot and I sweat which then turns cold and I start to shiver. The episode lasts about ten or fifteen minutes and then I'  m fine again (just very tired) until more food arrives in the bowel and then it starts all over again. Previously this only happened once in a day about every six months or so but recently it happened over a period of a week perhaps three or four times a day. Any advice would be most welcome.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Vera
you need an examination - these symptoms can be caused by a kidney stone, problems in the bowel (like inflammatory bowel disease/cancer/spastic colon) or even an ovarian cyst. You maybe need to spend the R300 or so and go for a proper at your doctor - he needs to test your urine and feel the stomach for any masses and he needs to do a gyne examination.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009/11/02

Hallo Vera
you need an examination - these symptoms can be caused by a kidney stone, problems in the bowel (like inflammatory bowel disease/cancer/spastic colon) or even an ovarian cyst. You maybe need to spend the R300 or so and go for a proper at your doctor - he needs to test your urine and feel the stomach for any masses and he needs to do a gyne examination.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement